Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Iam 37 years old unmarried. Last month had taken birth control pill for first time in life. Took 4 tabs n quit taking. Due to nausea etc. Had uncontrollable bleeding for extra 5 days. Stopped. But my problem is I did not have period this mon. What may be the reason. And what must I do now. please help.

1 Doctor Answered
Irregularity due to harmonal pills. Do a prenancy test in 1 st urine sample. If negative wait for atleast aweek more.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.